Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some topological properties of the $ 1$-set contractions

Author: Tomás Domínguez Benavides
Journal: Proc. Amer. Math. Soc. 93 (1985), 252-254
MSC: Primary 47H09; Secondary 58C30
MathSciNet review: 770531
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ C$ be a bounded closed convex subset of a Banach space $ X$. It is shown that, in the category sense, almost all $ 1$-set-contractions $ f:C \to C$ are condensing. To know how the condensing mappings are scattered in the set $ {\Sigma _1}(C)$ of $ 1$-set-contractions it is proved that the set of noncondensing mappings is dense in $ {\Sigma _1}(C)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H09, 58C30

Retrieve articles in all journals with MSC: 47H09, 58C30

Additional Information

Keywords: $ k$-set-contractions, Baire category, condensing mappings, fixed points, residual subset
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society